# SDR 2008FA0000443

- Difficulty date: June 17, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna T210N
- Aircraft serial: 21063559
- Engine: Cont IO550P
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Out Of Tolerance
- Location: Exhaust Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NUMEROUS ATTEMPTS TO TROUBLESHOOT FREQUENT ENGINE MISFIRES OCCURRING PRIMARILY IN THE INITIAL CLIMB STAGES OF FLIGHT, THE ENGINE VALVE TRAIN WAS INSPECTED FOR STICKING VALVES.  DIMENSIONAL INSPECTIONS OF THE EXHAUST VALVE GUIDES IN ALL 6 CYLINDERS REVEALED THAT THE EXHAUST VALVE GUIDES WERE BELOW THE MINIMUM ACCEPTABLE DIAMETERS AS PUBLISHED IN THE APPLICABLE O/H MANUAL.  IT IS BELIEVED THAT THE EXCESS MATERIAL EXISTS BECAUSE THE GUIDES WERE NOT MEASURED OR REAMED DURING THEMFG ASSY PROCESS.  CORRECTIVE ACTION NOT AVAILABLE AT THIS TIME.  (K)
